MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY

Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Catalog Number MDS600ELB
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hoyer lift would begin lifting the patient and then stop.
 
Additional Manufacturer Narrative
It was reported that the hoyer lift would begin lifting the patient and then stop.The unit was reported to remain plugged in and displayed a charged battery; however, the error message "attention: recharge or exchange" was displayed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093--275
MDR Report Key50618747
Report Number1417592-2026-09615
Device Sequence Number10697950
Product Code FSA
UDI-Device Identifier10193489019261
UDI-Public10193489019261
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600ELB
Device Lot Number67822022484
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown